Existence and uniqueness of positive solutions for a class of n-th-order BVPs on timescales Online publication date: Fri, 23-Jan-2015
by Zhenjie Liu
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 5, No. 1, 2014
Abstract: This paper investigates conditions on the existence and uniqueness of solutions for a class of Sturm-Liouville type singular higher-order boundary value problems on timescales by using mixed monotone method.
Online publication date: Fri, 23-Jan-2015
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.
If you still need assistance, please email email@example.com